# SDR CA190318028

- Difficulty date: March 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 64 hours
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) APU FUEL LEAKS WERE OBSERVED FROM THE APU FUEL MANIFOLD DURING AC/70018 FTP. SAFRAN CONFIRMED THE LEAK FROM BAD WELD LOCATIONS. AIRCRAFT 70006 APU POTENTIALLY HAS THE SUSPECTED PART INSTALLED. (TCH) (TC# 20190318028)
